# SDR VNAA202010179991

- Difficulty date: October 17, 2020
- Submitted: October 17, 2020
- Operation: Air carrier
- Aircraft: N581NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15384
- Aircraft time: 11,125 hours, 10,225 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SH670362605
- Condition: Corroded
- Location: Bs 349-501
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FLOOR SEAT TRACK IS CORRODED AT RBL 9 FS 349.0 TO FS 501.0.  REMOVED RT FLOOR SEAT TRACK.  INSTALLED RT FLOOR SEAT TRACK.
